MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CLT-21-MG
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, preoperatively, when the nurse was taking out the equipment and took out the thread from the package, the nurse clamped the needle with a needle holder and when the nurse pulled it out, the needle and thread detached easily.It was noted that it occurred on four sutures in the same package in a row.It was noted that a new suture was used successfully.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 concomitant medical products: clt-21-mg, clt-21-mg polysorb* 1 und 5x45cm btpx dt (lot#unknown); clt-21-mg, clt-21-mg polysorb* 1 und 5x45cm btpx dt (lot#unknown); clt-21-mg, clt-21-mg polysorb* 1 und 5x45cm btpx dt (lot#unknown); clt-21-mg, clt-21-mg polysorb* 1 und 5x45cm btpx dt (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the visual inspection of the returned product noted five needles and one blister pack.The sutures were not returned.Needle a was received broken at the tip.Tool marks were observed near the break site upon microscopic inspection.Needles c and d were returned bent at the tip.Tool marks were observed near the bend sites upon microscopic inspection.Visual inspection of the blister noted the race track to be partially crushed.The tyvek lid was also partially separated near the crushed area of the race track.It was reported that needle was detached.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of damaged packaging.The most likely cause could not be established from the information available.Another unreported condition was identified: of needle bent and needle broken.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19214698
Report Number9612501-2024-01109
Device Sequence Number18192250
Product Code GAM
UDI-Device Identifier10884521044548
UDI-Public10884521044548
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLT-21-MG
Device Catalogue NumberCLT-21-MG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown